Alert archive / Louisiana / Flash Flood Warnings in 2025
Flash Flood Warning 33, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 26, 2025, 5:19 AM CDT for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2025, 5:19 AM CDT (10:19 UTC)
- Expired
- May 26, 2025, 9:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Concordia Parish, LA, Adams County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 147 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2791 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
839
WGUS54 KJAN 261019
FFWJAN
LAC029-MSC001-261330-
/O.NEW.KJAN.FF.W.0033.250526T1019Z-250526T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
519 AM CDT Mon May 26 2025
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Northeastern Concordia Parish in northeastern Louisiana...
Northeastern Adams County in southwestern Mississippi...
* Until 830 AM CDT.
* At 519 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches per hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Natchez, Vidalia, Ferriday, Ridgecrest, Spokane, Stanton and
Cranfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3169 9152 3175 9149 3175 9138 3173 9138
3175 9137 3175 9132 3169 9129 3167 9130
3167 9127 3165 9127 3163 9123 3163 9115
3157 9115 3145 9127 3147 9151 3165 9165
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
OAJ2 follow-up statements
775
WGUS54 KJAN 261252
FFWJAN
LAC029-MSC001-261400-
/O.EXT.KJAN.FF.W.0033.000000T0000Z-250526T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
752 AM CDT Mon May 26 2025
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Northeastern Concordia Parish in northeastern Louisiana...
Northeastern Adams County in southwestern Mississippi...
* Until 900 AM CDT.
* At 752 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Natchez, Vidalia, Ferriday, Ridgecrest, Spokane, Stanton and
Cranfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3169 9152 3175 9149 3175 9138 3173 9138
3175 9137 3175 9132 3169 9129 3167 9130
3167 9127 3165 9127 3163 9123 3163 9115
3157 9115 3145 9127 3147 9151 3165 9165
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
DC020
WGUS74 KJAN 261354
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
854 AM CDT Mon May 26 2025
LAC029-MSC001-261404-
/O.EXP.KJAN.FF.W.0033.000000T0000Z-250526T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Concordia LA-Adams MS-
854 AM CDT Mon May 26 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING FOR
NORTHEASTERN CONCORDIA PARISH AND NORTHEASTERN ADAMS COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3169 9152 3175 9149 3175 9138 3173 9138
3175 9137 3175 9132 3169 9129 3167 9130
3167 9127 3165 9127 3163 9123 3163 9115
3157 9115 3145 9127 3147 9151 3165 9165
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 26, 4:22 AM CDT, 57 minutes earlier.
Area forecast discussion, May 26, 4:22 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Jackson MS 422 AM CDT Mon May 26 2025 ...New DISCUSSION... .DISCUSSION... Issued at 422 AM CDT Mon May 26 2025 Through the mid week... A boundary is expected to linger in the area throughout the week which will act as the primary zone of focus for our more active weather for the period. Latent atmospheric energy remains robust throughout the column which will aid in providing conditions for large hail and damaging winds. Since the aforementioned energy is fairly widespread over the CWA it will be difficult to pin down precise locations for severe weather throughout the week. As such, we have highlighted a Marginal (1/5) risk for today, Slight Risk (2/5) Tuesday afternoon and evening (in response to a more energetic MCS drifting down from southeastern Arkansas, providing a bit more organization superimposed over the widespread field of energy), Marginal (1/5) Wednesday. The additional rain could be heavy leading to localized flooding, especially in our western zones with QPFs over 2in. Mid through Late Week... By the late week, the larger scale long wave trough digs further south and may bring a regime change, in turn decreasing our chances for rain and storms. But there is also a possibility that the front stalls before any such air mass change could occur, in which case the unsettled weather will remain. Its important to note that with the previous rounds of unsettled weather, guidance continues to trend towards climatology which means little change to the overall air mass. It is thus reasonable to conclude that rain and storms will prevail, with a weak ridge lingering off to the southeast. Finally, we are going to reiterate the possibility for localized flooding throughout the week due to continued rainfall and saturated soil conditions, leading to poor precipitable infiltration./OAJ/ && .AVIATION... (06Z TAFS) Issued at 200 AM CDT Mon May 26 2025 A mix of SHRA and TSRA to start the TAF period, especially south of Interstate 20. Rain will continue to be a possibility through most of the period, with greatest thunder chances between 19Z-23Z. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 87 72 85 69 / 80 40 90 40 Meridian 88 70 87 68 / 70 40 90 40 Vicksburg 88 71 84 69 / 80 50 90 30 Hattiesburg 91 73 90 71 / 60 20 70 40 Natchez 88 72 85 70 / 60 30 80 30 Greenville 80 70 80 69 / 90 70 80 30 Greenwood 83 70 82 69 / 90 70 90 40 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && OAJ/OAJ/NF
In the hours before
Local storm report, May 25, 11:28 PM CDT, 5 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1128 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg Carthage 32.74N 89.54W
05/25/2025 Leake MS Law Enforcement
Multiple trees and powerlines downed across
Leake County.
&&
DLLocal storm report, May 25, 11:31 PM CDT, 5 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1131 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Tstm Wnd Dmg 1 S Polkville 32.17N 89.69W
05/25/2025 Smith MS Law Enforcement
Tree downed along CR 131.
&&
DLLocal storm report, May 25, 11:32 PM CDT, 5 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1132 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Tstm Wnd Dmg 4 E Pineville 32.14N 89.33W
05/25/2025 Smith MS Law Enforcement
Tree downed on CR 504 near the Jasper County
line.
&&
DLLocal storm report, May 25, 11:42 PM CDT, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1142 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Tstm Wnd Dmg 1 NW Pineville 32.14N 89.42W
05/25/2025 Smith MS Law Enforcement
Trees down all over the county.
&&
OAJLocal storm report, May 25, 11:44 PM CDT, 5 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1144 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Tstm Wnd Dmg 2 NW Crystal Springs 32.00N 90.37W
05/25/2025 Copiah MS Public
Several trees down all over copiah county.
&&
OAJSpecial weather statement, May 25, 11:52 PM CDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
1152 PM CDT Sun May 25 2025
MSZ064>066-072>074-260600-
Jones MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
Forrest MS-
1152 PM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MARION...FORREST...
SOUTHERN COVINGTON...LAMAR...JONES AND SOUTHEASTERN JEFFERSON DAVIS
COUNTIES THROUGH 100 AM CDT...
At 1152 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandersville to near Bassfield. Movement
was southeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Laurel, Ellisville, Seminary, Mill Creek, and Tuckers Crossing
around 1155 PM CDT.
Sanford and Melba around 1200 AM CDT.
Sumrall and Moselle around 1205 AM CDT.
Hattiesburg, Eastabuchie, and Ovett around 1215 AM CDT.
Rawls Springs around 1220 AM CDT.
Macedonia around 1225 AM CDT.
Petal, West Hattiesburg, and Oak Grove around 1230 AM CDT.
Sunrise around 1235 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Mississippi.
&&
LAT...LON 3159 8980 3182 8895 3181 8894 3143 8894
3143 8914 3115 8915 3105 8955
TIME...MOT...LOC 0452Z 323DEG 25KT 3172 8906 3156 8968
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
22The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 92 min |
| May 25, 8:41 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, West Carroll | 64 min |
| May 25, 9:11 PM CDT | Special Weather Statement | JAN | Morehouse | 64 min |
| May 25, 9:23 PM CDT | Special Weather Statement | JAN | East Carroll, Madison | 67 min |
| May 26, 10:08 AM CDT | Flood Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 21 hr |
| May 26, 10:52 AM CDT | Special Weather Statement | JAN | Morehouse, Richland | 53 min |
| May 26, 11:00 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 60 min |
| May 26, 11:39 AM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 66 min |
| May 26, 11:49 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 41 min |
| May 26, 11:51 AM CDT | Special Weather Statement | JAN | Franklin, Madison, Richland, Tensas | 54 min |
| May 26, 12:01 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Madison, Tensas | 44 min |
| May 26, 12:25 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 65 min |
| May 26, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 53 min |
| May 25, 7:04 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 71 min |
| May 25, 7:11 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Grenada, Holmes, Humphreys and 4 more | 79 min |
| May 25, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 46 min |
| May 25, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Leake, Madison, Neshoba and 3 more | 78 min |
| May 25, 8:03 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 57 min |
| May 25, 8:05 PM CDT | Flash Flood Warning | JAN | Washington | 3 hr |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 76 min |
| May 25, 8:23 PM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott and 1 more | 60 min |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 63 min |
| May 25, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 69 min |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Scott, Simpson, Smith | 96 min |
| May 25, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale | 69 min |
| May 25, 10:10 PM CDT | Special Weather Statement | JAN | Claiborne, Copiah | 80 min |
| May 25, 10:13 PM CDT | Special Weather Statement | JAN | Covington, Simpson | 77 min |
| May 25, 10:36 PM CDT | Special Weather Statement | JAN | Covington, Simpson | 39 min |
| May 25, 11:52 PM CDT | Special Weather Statement | JAN | Covington, Forrest, Jones, Lamar | 68 min |
| May 26, 8:09 AM CDT | Flash Flood Warning | JAN | Jefferson | 79 min |
| May 26, 8:36 AM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 39 min |
| May 26, 9:22 AM CDT | Special Weather Statement | JAN | Copiah | 38 min |
| May 26, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 60 min |
| May 26, 1:29 PM CDT | Special Weather Statement | JAN | Hinds | 61 min |
| May 26, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 65 min |
| May 26, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 49 min |
| May 26, 2:10 PM CDT | Special Weather Statement | JAN | Rankin | 50 min |
| May 26, 2:46 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 44 min |
| May 26, 2:54 PM CDT | Special Weather Statement | JAN | Rankin, Smith | 51 min |
| May 26, 2:57 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Simpson | 63 min |
| May 26, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Simpson, Smith | 62 min |
| May 26, 3:04 PM CDT | Tornado Warning | JAN | Rankin, Scott | 15 min |
| May 26, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 64 min |
| May 26, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 55 min |
| May 26, 3:39 PM CDT | Special Weather Statement | JAN | Jones | 51 min |
| May 26, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| May 26, 4:06 PM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 39 min |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Kemper, Lauderdale | 48 min |
| May 26, 4:30 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 33 min |
Nearby
Flash Flood Warnings in Louisiana, 2025Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.